# SDR DALA1246130914

- Difficulty date: July 14, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,169 hours, 47,858 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON TOP SURFACE OF RIGHT WING FUEL TANK ACCESS DOOR 1410.  REPLACED RT WING FUEL TANK ACCESS DOOR PANEL ARBO872-513.
